# SDR DJFA20120925001

- Difficulty date: September 25, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N451FL
- Make and model: Beech 400BEECH
- Aircraft serial: RK310
- Aircraft time: 7,634 hours, 6,443 cycles
- Engine: Wilint FJ443A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING LANDING, NO BRAKING ACTION FOR APPROX 700FT AND THEN THEY OPERATED NORMAL.  MX UNABLE TO DUPLICATE DISCREPANCY. BRAKING SYS WAS INSPECTED WITH A GROUND OPS CHECKED AND NO DEFECTS WERE FOUND. A MVF WAS PERFORMED AND PASSED.
